TARU PUBLICATIONS
Journal of Discrete Mathematical Sciences and Cryptography cover
Open Access ·Peer-reviewed·ISSN (Online): 2169-0065·ISSN (Print): 0972-0529

Monthly Journal: Publishes theoretical and applied research in all areas of Discrete Mathematical Sciences, Cryptography, Combinatorics, Elliptic Curves and Information Security.

Issues up to 2022 co-published with and available at:Taylor & Francis Online
submissions@tarupublications.com
Open Access Research Article

Fundamental properties and results of interval type-2 fuzzy rhotrix : A research perspective

, *

* Corresponding author · click or hover a name for details

pp. 1685–1694Vol. 29Issue 4April 2026DOI: 10.47974/JDMSC-2393 Crossmark XML
Received:
01 May 2025
Published Online:
08 Apr 2026
Article type:
Research Article
Language:
EN
Article no.:
JDMSC-2393
Pages:
1685–1694

Abstract

This research paper discusses the concept of interval type - 2 fuzzy rhotrix, by focusing its definitions, properties, and significant results. The study begins by defining interval type - 2 fuzzy rhotrix as an extension of traditional rhotrix theory that incorporates interval type - 2 fuzzy logic, with uncertainty and imprecision. The algebraic properties such as addition, multiplication, identity elements, determinant, transpose, codeterminant function and Index of IT2FR are systematically discussed, with rigorous proofs and examples provided to substantiate these fundamental characteristics, this work aims to enhance the understanding of interval type - 2 fuzzy rhotrix in both mathematical theory and real-world situations.

Keywords

Subject Classifications

47S4003E7208A7215B15

References

[1] H. B. Sola, J. Fernandez, H. Hagras, F. Herrera, M. Pagola, and E. Barrenechea, “Interval Type-2 Fuzzy Sets are Generalization of Interval-Valued Fuzzy Sets: Toward a Wider View on Their Relationship,” IEEE Trans. Fuzzy Syst., vol. 23, no. 5, pp. 1876–1882 (Oct. 2015), doi: 10.1109/TFUZZ.2014.2362149.
[2] A. O. Ajibade, “The concept of rhotrix in mathematical enrichment,” Int. J. Math. Educ. Sci. Technol., vol. 34, no. 2, pp. 175–179 (Jan. 2003), doi: 10.1080/0020739021000053828.
[3] B. Sani, “The row–column multiplication of high dimensional rhotrices,” Int. J. Math. Educ. Sci. Technol., vol. 38, pp. 657–662 (Jul. 2007), doi: 10.1080/00207390601035245.
[4] A. O. Isere, “Natural rhotrix,” Cogent Math., vol. 3, no. 1, pp. 1246074 (Dec. 2016), doi: 10.1080/23311835.2016.1246074.
[5] A. O. Isere, “Diagonal function of natural rhotrix,” Cogent Math. Stat., vol. 7, no. 1, pp. 1788298 (Jan. 2020), doi: 10.1080/25742558.2020.1788298.
[6] B. Sani, “Conversion of a Rhotrix to a ‘Coupled Matrix,’” Int. J. Math. Educ. Sci. Technol., vol. 39 (Jan. 2008), doi: 10.1080/00207390701500197.
[7] A. Shyamal and M. Pal, “Two new operators on fuzzy matrices,” J. Appl. Math. Comput., vol. 15, pp. 91–107 (Mar. 2004), doi: 10.1007/BF02935748.
[8] M. Pal, “Some results on fuzzy matrices with applications,” J. Interdiscip. Math., vol. 18, no. 5, pp. 735–748 (2015).
[9] R. Kumar and S. Gupta, “Statistical applications of fuzzy matrices,” J. Stat. Manag. Syst., vol. 22, no. 3, pp. 441–452 (2019).
[10] M. Khan and I. Ahmad, “Fuzzy Rhotrix and Its Algebraic Properties,” Int. J. Math. Sci. Appl., vol. 2, no. 3, pp. 1201–1208 (2012).

Views: 118Downloads: 80Citations: 0